A note on a conjecture of Poincaré

Gerard Gómez, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

We prove the following weakened version of Poincaré's conjecture on the density of periodic orbits of the restricted three-body problem: The measure of Lebesgue of the set of bounded orbits which are not contained in the closure of the set of periodic orbits goes to zero when the mass parameter does. © 1981 D. Reidel Publishing Co.
Original languageEnglish
Pages (from-to)335-343
JournalCelestial mechanics
Volume24
DOIs
Publication statusPublished - 1 Aug 1981

Fingerprint

Dive into the research topics of 'A note on a conjecture of Poincaré'. Together they form a unique fingerprint.

Cite this